View Single Post
Old 05-06-2006, 06:12 AM   #14
shadowcharmed shadowcharmed is offline
Member
(female)
 
Join Date: Mar 2006
Location: Brighton, UK
Posts: 83
shadowcharmed HB User
Re: sick from aspartime?

I would be careful about trusting the results of studies. Mostly they are carried out by either the company making the product (how unbiased do you think they are?!), or by medical groups who may well be funded by private companies. Genuinely unbiased research is hard to come by. Personally I would trust the reactions of my own body more than anything else.
If you think you are sensitive to anything, try cutting it out for 6 weeks, then gradually re-introduce it and see what happens.
Bear in mind, that with things like caffeine etc for the first few days after cutting them out you will get things like headaches etc as you are sort of detoxing. Ignore those results and start noticing how you feel about a week after you cut the product out.
I have heard such appalling things about sweeteners that if I'm desperate for a sweet fizzy drink, I'll have ordinary Coke cos I figure that it's just sugar and probably far less bad for me!